# SDR FDEA201102210641

- Difficulty date: February 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2210263503
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE MOUNT MATING SURFACE FOUND WITH CORROSION.  CORROSION REMOVED AND   CLEANED-UP PER CMM 71-20-05 REPAIR 3 TABLE 601 REV 50 AND FOUND WITHIN   LIMITS AS PER CMM 71-20-05 FIGURE 501 REV 50.  ORIGINAL MATERIAL THICKNESS= 0.125", MATERIAL REMOVED= 0.002",   MATERIAL REMAINING= 0.423".  FPI CARRIED OUT FOUND NO CRACK EVIDENT.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
